# SDR DXTA200601398

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 6,102 hours, 5,072 cycles
- Engine: Pwa JT15D5
- Engine time: 5,977 hours, 4,983 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LT ENGINE WOULD NOT MAKE TAKEOFF POWER SHORTLY AFTER LIFTOFF.  DURING SPEED BRAKE CHECK, ENGINE SHUT DOWN WHEN THROTTLE PULLED BACK TO IDLE. PERFORMED ENGINE BLEED AIR LEAK CHECK, NO LEAKS NOTED. ADJUSTED FUEL CONTROL/ FLOW DIVIDER INTERCONNECT ROD IAW THE MM CHAPTER 71-00-00. OPERATIONAL CHECKS WERE NORMAL.
